# SDR TSAA0353212

- Difficulty date: November 11, 2003
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545849
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE CRACK, VERIFIED CRACK FREE USING HFEC INSPECTION.  FABRICATED DOUBLER AND FILLER FROM .063 INCH, 2024-T3.  ALODINED AND TWO COATS BMS 10-11 TYPE 1 PRIMER TO REPAIR PARTS AND EXPOSED SURFACES.  INSTALLED REPAIR PARTS EPR FIGURE 1.  REPAIR COMPLETED IAW ECO 3391.  AIRCRAFT RETURNED TO SERVICE.  (M)
